# SDR QXEA2009021900122

- Difficulty date: February 12, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 5,537 hours, 5,686 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PDX - FUSELAGE DOORS WARNING LIGHT ILLUMINATED.  PASSING THROUGH 15,000 FEET DOORS PAGE ON MFD SHOWED FWD CARGO DOOR NOT SECURE ACFT WAS PRESSURIZING JUST FINE.  INSPECTED FWD CARGO DOOR AND HANDLE FOUND HANDLE NOT SECURE CLEANED AND LUBED HANDLE COMPLIED WITH OP'S CHECK OF DOOR AND HANDLE IAW DMM TASK 52-32-00-710-801.  OP'S CHECK GOOD, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
